MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP - NAMIC MEDLINE; SYRINGE,12ML,TR/FR,RA,OEM

MEDLINE INDUSTRIES, LP - NAMIC MEDLINE; SYRINGE,12ML,TR/FR,RA,OEM
Catalog Number 80087007
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/23/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the syringe "doesn't tighten to seal and come off at tightening point".The customer did not report any incidents of patient injury related to the reported incident.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn 1417592 on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that the syringe "doesn't tighten to seal and come off at tightening point".The customer did not report any incidents of patient injury related to the reported incident.
 
Additional Manufacturer Narrative
Updated: b4, g3, g6, h2, h6, h7, h9.

Brand Name
MEDLINE
Common Device Name
SYRINGE,12ML,TR/FR,RA,OEM
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP - NAMIC
10 glens falls technical park
glens falls NY 12801 3864
Manufacturer Contact
justin herrmann
three lakes drive
northfield, IL 60093-2753
MDR Report Key24401782
Report Number3015910259-2026-00028
Device Sequence Number21296810
Product Code DXT
UDI-Device Identifier10193489066852
UDI-Public10193489066852
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K873955
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 04/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number80087007
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2026
Supplement Date Received by Manufacturer03/16/2026
Initial Report FDA Received Date02/20/2026
Supplement Report FDA Received Date04/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
R-26-025
Patient Sequence Number1
Patient SexUnknown